# SDR 05FDEA00678

- Difficulty date: March 28, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11
- Aircraft serial: 48501
- Aircraft time: 44,668 hours, 9,069 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7T95507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, ALONG STA 1821 TO STA 1887 LBL 8.5 SEAT TRACK FOUND CORRODED.  CORROSION ON SEAT TRACK ALONG STA 1821 TO 1887 LBL 8.5 REMOVED & FOUND EXCEED LIMITED AS PER SRM 53-70-00 FIG 3 VOL I.  DISCREPANT SEAT TRACK TRIM-OUT AT STA 1811 LBL 8.5 AS PER SRM 53-70-00 FIG 1 VOL I.  NEW SEAT TRACK REWORKED FROM S4929147-7075T6511 AS PER SRM 53-70-00 FIG 1 VOL I.  SPLICE PLATE FABRICATED FROM 7075T6-0.050 AS PER SRM 53-70-00 FIG I.  HOLES PICK-UP ON NEW SEAT TRACK & REPAIR PARTS AS PER SRM 51-31-01 VOL II.  NEW SEAT TRACK AND REPAIR PARTS LOCATED AND INSTALL AS PER SRM 53-70-00 FIG 1 VOL I.  MAJOR REPAIR AS PER GMM 6-2-100.
